| Catalog Number |
49338030 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that two broken 1.8mm olive wires in proximal ring of hlrf frame.Immediate full weight bearing on right side (frame side).Non weight bearing on left side one at hlrf wire bolt interface and one in the bone.Patient noticed first broken wire at home on 29th july.Patient phoned surgeon and was advised nwb and to come straight to clinic.Patient attended clinic that afternoon and second broken wire was identified.Patient returned to theatre, the two broken wires were removed and replaced with three new wires.Wire lot numbers are not available as this section of the wire was cut off and discarded when cutting to length during initial build no bone quality concerns and patient has type 2 diabetes.
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Event or Problem Description
It was reported that two broken 1.8mm olive wires in proximal ring of hlrf frame.Immediate full weight bearing on right side (frame side).Non weight bearing on left side one at hlrf wire bolt interface and one in the bone.Patient noticed first broken wire at home on (b)(6).Patient phoned surgeon and was advised nwb and to come straight to clinic.Patient attended clinic that afternoon and second broken wire was identified.Patient returned to theatre, the two broken wires were removed and replaced with three new wires.Wire lot numbers are not available as this section of the wire was cut off and discarded when cutting to length during initial build no bone quality concerns and patient has type 2 diabetes.
Additional Manufacturer Narrative
Correction to h3(device evaluated by mfg), h6( device code) to remove break code.The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The investigation revealed the following: visual examination of the received product shows that the wire is broken as reported.On one side there are marks visible from the wire bolt, on the other side the wire is broken.The part will be forwarded for further evaluation.Mechanical engineering reviewed the images and noted: wire without black marks: conclusion: ¿ fatigue failure mode is detected.¿ no slippage on wire bolt 1 detected (during surgery and treatment).Remark: - the absence of the second segment of wire prevents the completion of the final analysis.- the lack of information regarding which wire bolt was connected to each side of the wire prevents the completion of the final analysis.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.